On the number of symbols that forces a transversal

Author: 

Keevash, P
Yepremyan, L

Publication Date: 

21 October 2019

Journal: 

Combinatorics Probability and Computing

Last Updated: 

2021-04-30T05:27:34.593+01:00

Issue: 

2

Volume: 

29

DOI: 

10.1017/S0963548319000282

page: 

234-240

abstract: 

Akbari and Alipour [1] conjectured that any Latin array of order n with at least n2/2 symbols contains a transversal. For large n, we confirm this conjecture, and moreover, we show that n399/200 symbols suffice.

Symplectic id: 

854691

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article